# SDR YENA200406

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 2,778 hours, 958 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 10261640004
- Part serial: 20146A
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,778 hours, 958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

AT 370 FT HAD (AFT AVIONICS COMPARTMENT) SMOKE ALARM GO OFF.  NO ODOR OR INDICATION OF SMOKE.  FLIGHT ATTENDANT SAID TV'S SHUT OFF.  PUSHED (RACK POWER) SWITCH TO OFF.  LOOKED IN QRH AND FCOM.  AIR INC PHONE PATCH DISPATCH/MAINT.  ADVISED TO RETURN TO MCO.  AT NO TIME SMELLED SMOKE OR ACRID ODOR.  UPON T/S FOUND LARGE AMOUNT OF DUST UNDER MRM 1 AND 2.  SUSPECT THIS TO BE CAUSE OF (SMOKE) WARNING AND SHUTDOWN OF LIVE TV RACK.  CLEANED MRM AREA IN AFT RACK.  REMOVED AND REPLACED SMOKE DETECTOR SENSOR IAW JB MCC REQUEST.  OPS GOOD IAW LTV AMM 23-39-00.  IAW JB MCC REQUEST REPLACED SMOKE CONTROL PANEL AND MRM NR 1 AS A PRECAUTION.
